MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE
Model Number INS-5410
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury

Brand Name
ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13239961
Report Number3007222345-2021-00017
Device Sequence Number11908389
Product Code JAK
UDI-Device Identifier00815686020637
UDI-Public00815686020637
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINS-5410
Device Catalogue NumberINS-5410
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose